Mathematical Research Letters

Volume 17 (2010)

Number 5

A note on restriction theorems for semistable sheaves

Pages: 823 – 831

DOI: http://dx.doi.org/10.4310/MRL.2010.v17.n5.a2

Author

Adrian Langer

Abstract

We prove a new restriction theorem for semistable sheaves on varieties in all characteristics strengthening previous results. We also prove restriction theorem for strong semistability for varieties with some non-negativity constrains on the cotangent bundle (e.g., most of Fano and Calabi-Yau varieties).

Full Text (PDF format)